Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Light green urine with vomit smell and metallic taste.

light green urine with vomit smell and taste of metallic and vomiting I am a 52 yr old female menopausal for months now I have had reoccurring bouts of light green urine the color of neon green or lime green that smells like horrible vomit. Headaches off and on, a metallic taste in my mouth, and bouts of nausea which at times results in vomiting. Lightheadness and feelings as if I am about to faint and extreme bouts of feeling so tired I can not walk. Any idea what is going on? Thank you so much in advance.
Asked On : Tue, 9 Aug 2011
Answers:  1 Views:  1102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.You may some issues related to your digestive system mostly something like gall bladder disease.In this this kind of problems occure.Please visit your doctor and go for ultrasound of abdomen some routine blood tests for this.Take small meals during the day,avoid junk food and cold drinks.
wishing you good health.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor